# SDR USAA2014010700002

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 53,776 hours, 19,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF CABIN FLOOR BEAM TRACK ASSEMBLY BETWEEN FRAME 12 TO FRAME 16, LBL 10. REPLACED CABIN FLOOR BEAM TRACK ASSEMBLY BETWEEN FRAME 12 TO FRAME 16, LBL 10 IAW A320 SRM 53-11-14, FIG 10.
